Pracovné zaradenie:
Pedagogický pracovník
Oddelenie:
Oddelenie matematiky (OM)
Miestnosť:
NB 604
eMail:
Telefón:
+421 259 325 335
Dostupnosť:

Publikácie

Článok v časopise

  1. P. Viceník: The construction of discrete additive generators of t-conorms based on the sum of ranges of discrete additive generators of t-conorms. Fuzzy Sets and Systems, zv. 448, str. 157–172, 2022.
  2. P. Viceník: The constructions of non-continuous additive generators of t-conorms based on discrete addtive generators of discrete t-conorms. Fuzzy Sets and Systems, zv. 378, str. 1–22, 2020.
  3. P. Viceník: Strictly increasing additive generators of the second kind of associative binary operations. Tatra Mountains Mathematical Publications, č. 74, str. 159–176, 2019.
  4. P. Viceník: Additive generators of border-continuous triangular norms. Fuzzy Sets and Systems, zv. 159, str. 1631–1645, 2008.
  5. P. Viceník: Intersections of ranges of additive generators of associative functions. Tatra Mountains Mathematical Publications, zv. 40, str. 117–131, 2008.
  6. P. Viceník: Additive generators of associative functions. Fuzzy Sets and Systems, zv. 153, str. 137–160, 2005.
  7. P. Viceník: A note to a construction of t-norms based on pseudo-inverses of monotone functions. Fuzzy Sets and Systems, č. 1, zv. 104, str. 15–18, 1999.
  8. P. Viceník: A note on generators of t-norms. BUSEFAL, č. 75, str. 33–38, 1998.

Príspevok na konferencii

  1. P. Viceník: The construction of triangular conorms by means of additive generators. Editor(i): Miroslav Hrubý, Pavlína Račková, V Matematika, informační technologie a aplikované vedy (MITAV 2018), Univerzita obrany v Brne, str. 66–66, 2018.
  2. P. Viceník: Strictly increasing additive generators of the second kind of associative binary operations. V Abstracts of the 32nd International Summer Conference on Real Functions Theory, Stará Lesná, Slovakia, September 2-7, C-Press, Košice, str. 42–42, 2018.

Článok v kolekcii

  1. P. Viceník: Additive generators of non-continuous triangular norms. V Topological and Algebraic Structures in Fuzzy Sets, A Handbook of Recent Developments in the Mathematics of Fuzzy Sets, Editor(i): Rodabaugh, S. E.; Klement, E. P., Kluwer Academic Publishers, str. 441–454, 2003.
Facebook / Youtube

Facebook / Youtube

RSS